MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171040870
Medical Device Problem Codes Inflation Problem (1310); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for analysis.Visual examination revealed that the balloon was not folded, indicating that it had been subjected to positive pressure.A complete circumferential tear of the balloon was identified approximately 70 mm distal to the proximal marker band.The distal portion of the balloon material was observed to be displaced distally toward the tip of the device.Due to the extent of the balloon damage, an inflation test could not be performed.Visual inspection showed no damage to the distal tip of the device.Visual and tactile examination indicated elongation of the shaft.Both proximal and distal marker bands were present and intact on the shaft, with no observed damage.
 
Event or Problem Description
Reportable based o the device analysis completed on 23dec2026.It was reported that failure to inflate occurred.The stenosed target lesion was located in the severe arteriovenous fistula.A 4.0 x 80, 75cm mustang balloon catheter was advanced for dilatation.During the procedure, the catheter failed to fully expand at 23 atmosphere.The procedure was completed using with a different device.There were no patient complications reported as a result of this event.However, returned device analysis revealed circumferential tear.

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24111638
Report Number2124215-2026-03459
Device Sequence Number14795240
Product Code LIT
UDI-Device Identifier08714729794363
UDI-Public(01)08714729794363(17)280720(10)36997474
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K110122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171040870
Device Catalogue NumberH74939171040870
Device Lot Number0036997474
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Initial Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age51 YR
Patient SexMale